# SDR FDEA201902190452

- Difficulty date: February 19, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N859FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37730
- Aircraft time: 21,326 hours, 3,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Window
- Condition: Dirty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L FORWARD WINDOW FOR GIRT BAR FLAG ON RIGHT SIDE (NOSE) SIDE DOES NOT FULLY SHOW YELLOW FLAG IN  THE WINDOW WHEN 1L DOOR ARMED. DIFFICULT TO TELL IN THAT WINDOW IF YELLOW FLAG SHOWN IN WINDOW WHEN DOOR IS ARMED. CLEANED THE GIRT BAR FLAG VIEWPORTS FOR THE L1 DOOR, YELLOW FLAGS ARE NOW CLEARLY VISIBLE WHEN DOOR IS ARMED, REF MM 52-11-00-2.
